# SDR FDEA201503211041

- Difficulty date: March 21, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 825 hours, 34,536 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Indicator
- Part number: 35124406402
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOCKET ASSEMBLY FOR L1 DOOR DISARM LIGHT IS BROKEN.  R & R LT FWD ENTRY DOOR DISARM LIGHT SOCKET ASSEMBLY IAW LMMS SM 52-11-0 S1-S2 & IPC  52-11--75-02 ITEM  420.  TESTED NORMAL ON GND.
